# SDR SWIA2020012147860

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 601R3119991
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH FLAP STUB FAIRING HAS CHAFE MARKINGS.       (C-CHECK)   RO:1/17/2020REPLACED CHAFED L/H STUB FAING ASSY. WITH NEW FAIRING ASSY AND HARDWARE. REF CRJ-200 SRM. CRJ-200 SRM, CRJ-200 SRM. REF CRJ-200 SRM AND DRW. PERFORMED CLEARANCE CHECK OF L/H INBD FLAP AND REPLACEMENT STUB FAIRING, CLEARANCE CHECKED GOOD REF CRJ-200 AMM. RESTORED FINISH TO L/H STUB FAIRING REF SRM. / NOTE: L/H SUB FAIRING REMOVED AND INSTALLED ON JOB 2759261, OP 122.
